Menopause but can't take Estrogen...now what?
I am 47 and according to my dr., I'm in menopause. I was doing ok on the bc pill but found out that I carry a certain gene that puts me in a higher category for blood clots so I can't take any kind of estrogen now. Now I'm going nuts!!! The hot flashes, mood swings, night sweats and insomina are horrible!!!
What can I do? Can I take something from a natural store and if so, will someone there be able to help me?
I was in a similar situation a few months back. No one told me that I shouldn't take estrogen, but after a few months on Premarin, my body sure let me know! It did help with my hot flashes, but it made my breasts, knees and hips ache so bad that I had to give it up. When I quit, my hot flashes and night sweats returned with a vengeance, and for a while there I felt like I was damned - with or without the hormones.
I started using a liquid herbal product called Wisdom Menopause Formula in January, and I LOVE it. It has taken care of my hot flashes and night sweats better than the Premarin, and has also made a huge difference in the way I feel emotionally, which Premarin did not help at all. I know several other women who are using it as well, and so far I haven't heard anything but praise.
There are several other natural options you could consider, like soy, black cohosh and others, but in your case, you'll want to check with your doctor, as they may not be compatible with your clotting issues. If none of those work out, there are some anti-depressants that are supposed to help. Your doctor can tell you which ones.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.